# SDR ASAA2016050916662

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 1,637 hours, 543 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Fan Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS. DATA SCATTER INDICATES FAN LUBE AND HARDWARE INSPECTION REQUIRED.  ACFT GROUNDED. ACCOMPLISHED FAN LUBE AND REPLACED ALL SHIMS AND SPACERS REF T/C 78472002 NR 2 ENGINE. ACCOMPLISHED TEST 7-VIBRATION SURVEY IAW TASK AMM 71-00-00-700-814-F00.
